On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are simple to use, anonymous and free. Start now >>>
I have been receiving Xgeva, the sister drug monthly for over two years in the same arm. I have been developing muscle spasms in the arm and shoulder on that side and this has been going on for the past year. We don't know what to attribute it to, but I also have a painful elbow and shock like sensations in the same arm. Could this be attributed to the injections?
More questions for: Inflammation
I am 72 years old and have always had good health. I have never been epileptic. But then I had a major seizure, I believe caused by reckless overdosage of Prednisone (50 mg/day for an elderly person -- discontinued) for impending pneumonia, causing the seizure and three other side effects of the drug. As a result I was started on 2,000 mg/day (way too high!) of Keppra, when I was barely conscious and unable to ask questions. It started causing me headaches and fatigue, and then..... aphasia! I freaked and weaned myself OFF the Keppra against doctor's advise. I was on it for about 10-12 days. Thank God, the aphasia disappeared. Then the neurologist (who insists Keppra side effects go away immediately!) did a repeat brain MRI and blood tests, and now says he is "perplexed" that I seem to have an inflammatory disorder, to be determined, causing strange white markers on the MRI and "inflammation markers" in the blood. I'll be damned if I'll take a third bad drug to counter the second bad drug (the Keppra) which I never would have had to take without the cataclysm brought on by the first bad drug (the Prednisone.) I know some people need these drugs, but they were administered in crazy high dosage to an elderly person. The Prednisone also zoomed my cholesterol sky-high and it had always been normal. I am seeking INFORMATION and FEEDBACK on inflammatory disorders with the Keppra, because suddenly I have medical problems I have never seen!
I take cytomel with synthroid for a total thyroidectomy (noncancerous) I had hyperthyroidism. When I take cytomel daily I get inflammation symptoms. ringing ears, puffyface, swelling. I do have type 2 diabetes and take insulin daily too and on high blood pressure medication. I do not sleep for very long at night. I wake up in discomfort.
I take invokana and have been on it for at least three months, I have suddenly developed knee pain in both knees and have gotten off invokana. I want to know if my knees will get better that I got off the drug. Both knees have the same symptoms pain in the back and front.
More reviews for: Inflammation
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.